# SDR HEEA0012686

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1073W
- Make and model: Bell 206L-1
- Aircraft serial: 45386
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375006101
- Condition: Failed
- Location: Eng Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT GAUGE WENT TO ZERO ON START UP AND CIRCUIT BREAKER POPPED.
